Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 64, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 18, 2012, 6:09 PM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 68 min.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 6:09 PM EDT (22:09 UTC)
- Expired
- Jul 18, 2012, 7:17 PM EDT
- In force
- 68 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2129 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617
WGUS81 KPHI 182209
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT WED JUL 18 2012
NJC005-025-029-190015-
/O.NEW.KPHI.FA.Y.0064.120718T2209Z-120719T0015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-MONMOUTH NJ-OCEAN NJ-
609 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
NORTHERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
NORTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 815 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT UP TO TWO INCHES OF RAIN HAD FALLEN ACROSS PORTIONS OF THE
ADVISED AREA DURING THE LAST HOUR. POOR DRAINAGE AND LOW LYING
FLOODING IS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3998 7405 3998 7409 4000 7410 3998 7410
4000 7506 4017 7468 4014 7459 4018 7462
4019 7457 4022 7454 4025 7447 4021 7399
$$
KRUZDLO1 follow-up statement
549
WGUS81 KPHI 182317
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT WED JUL 18 2012
NJC005-025-029-182327-
/O.CAN.KPHI.FA.Y.0064.000000T0000Z-120719T0015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-MONMOUTH NJ-OCEAN NJ-
717 PM EDT WED JUL 18 2012
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHERN OCEAN...
SOUTHERN MONMOUTH AND NORTHERN BURLINGTON COUNTIES...
THE SHOWERS AND THUNDERSTORMS RESPONSIBLE FOR POOR DRAINAGE FLOODING
HAVE MOVED EAST. ADDITIONAL FLOODING IS NO LONGER EXPECTED.
LAT...LON 3998 7405 3998 7409 4000 7410 3998 7410
4000 7506 4017 7468 4014 7459 4018 7462
4019 7457 4022 7454 4025 7447 4021 7399
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 18, 5:54 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 18, 5:54 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT WED JUL 18 2012
.SYNOPSIS...
A COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT THROUGH THURSDAY
NIGHT. LOW PRESSURE WILL DEVELOP ALONG THE FRONT ON FRIDAY AND MOVE
EASTWARD ON SATURDAY. HIGH PRESSURE WILL THEN PUSH IN FROM THE EAST
SATURDAY THROUGH SUNDAY. A WEAK COLD FRONT WILL MOVE INTO THE AREA
ON MONDAY AND REMAIN NEARBY THROUGH TUESDAY. HIGH PRESSURE WILL
RETURN AROUND MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HEAT RELATED WARNINGS/ADVISORIES FOR THE NORTHERN AREAS HAVE BEEN
CANCELLED. PROUCTS HAVE BEEN UPDATED.
THE ACTIVITY THAT WAS MOVING THROUGH THE NORTHWESTERN PART OF THE
FORECAST AREA DURING THE AFTERNOON HAD A GOOD CHANCE OF HOLDING
TOGETHER AS IT MOVES SOUTHEAST THIS EVENING GIVEN THE WAY THE
INSTABILITY IS EXPECTED TO LINGER WELL INTO TONIGHT. IT IS TRUE THAT
SHEAR WEAKENS AS ONE MOVES SOUTH, BUT THE INSTABILITY HAS A LONG WAY
TO COME DOWN BEFORE FIRST SEVERE THUNDERSTORMS AND THEN SUB-SEVERE
THUNDERSTORMS WITH VERY HEAVY RAIN LOSE THE INGREDIENTS TO KEEP
PROPAGATING SOUTHEAST. OVERNIGHT, THE SLOWER MODELS ARE STILL
KEEPING INSTABILITY OVER VIRTUALLY ALL OF THE FORECAST AREA. THEY
DIFFER ON WEAK IMPULSES APPROACHING IN THE MID LEVEL FLOW, AND WE
MAINTAINED A CHANCE OVERNIGHT IN RESPONSE. WE WENT WITH THE WARMER
GUIDANCE INSOFAR AS WE FAVOR THE SLOWER MODEL SOLUTIONS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONT IS NOT EXPECTED TO CLEAR THE AREA TOMORROW, AND
INSTABILITY (ALTHOUGH NOT AS SIGNIFICANT AS TODAY) IS STILL FORECAST
WITH THE BEST VALUES SOUTH. H8 DEW POINTS ALSO SUPPORT HEAVY RAINFALL
ESPECIALLY SOUTH. THE MODELS DON'T AGREE CLOSELY ENOUGH ON IMPULSES
TO DO ANY TIMING AT THIS POINT, BUT WE CARRY POPS THAT RANGE FROM
CHANCE NORTH TO LIKELY SOUTH. WE GENERALLY MAINTAINED THE WARMER
TEMPERATURES THAT WERE REFLECTED IN THE WARMER STAT GUIDANCE AND
CONTINUITY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
BY THURSDAY NIGHT, THE FRONT WILL BE NEAR OR ACROSS THE DELMARVA AND
MOVING SLOWLY SOUTHWARD. NOT MUCH TO HELP KICK IT OUT OF THE AREA AS
IT SAGS TO THE SOUTH AND IT LOOKS TO REMAIN NEARBY AND ACROSS THE
SOUTHEASTERN UNITED STATES THROUGH THE WEEKEND. THE FIRST WAVE OF
LOW PRESSURE TO FORM ALONG THE FRONT WILL BE LATE THURSDAY OR
FRIDAY, PERHAPS EVEN BEFORE THE FRONT HAS PUSHED SOUTH OF OUR AREA.
THIS WILL KEEP THE CHANCE FOR SHOWERS AND THUNDERSTORMS TO CONTINUE
THROUGH FRIDAY. GREATEST CHANCES WILL BE CLOSER TO THE ACTUAL FRONT
AND ACROSS OUR SOUTHERN ZONES THROUGH FRIDAY AFTERNOON. A SECOND
WAVE DEVELOPS ON SATURDAY AND MOVES ALONG THE BOUNDARY. RIGHT NOW IT
LOOKS LIKE THE SECOND WAVE MAY STAY FAR ENOUGH SOUTH THAT WE WILL
SEE VERY LITTLE IMPACT FROM IT OTHER THAN SOME LIGHT SHOWERS IN OUR
EXTREME SOUTHERN AREAS.
HIGH PRESSURE BUILDS DOWN FROM THE NORTHEAST ON SATURDAY. IT MIGHT
NOT BE STRONG ENOUGH TO KEEP US DRY THROUGH THE ENTIRE DAY BUT WE
SHOULD START TO DRY OUT FROM NORTH TO SOUTH AND THEN REMAIN DRY
THROUGH SUNDAY.
A WEAK COLD FRONT OR SURFACE TROUGH WILL MOVE ACROSS THE REGION ON
MONDAY. THIS FEATURE SITS OVER OR NEAR US THROUGH TUESDAY, BRINGING
UNSETTLED WEATHER AND THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE RETURNS AROUND MIDWEEK AND SHOULD HELP TO DRY US OUT
ONCE AGAIN.
TEMPERATURES ACTUALLY START OFF ON THE COOL SIDE AND SLIGHTLY BELOW
NORMAL AS WE ARE DEFINITELY INFLUENCED BY THE EASTERLY FLOW ACROSS
THE REGION. WE GRADUALLY WARM THROUGHOUT THE EXTENDED PERIOD AND
RETURN TO ABOVE NORMAL TEMPERATURES BY THE MIDDLE OF NEXT WEEK.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL BE INTERRUPTED BY THUNDERSTORMS THAT WILL LIKELY
CAUSE FAIRLY BRIEF IFR CONDITIONS AND STRONG WIND GUSTS FROM LATE
THIS AFTERNOON INTO THIS EVENING WHERE THEY OCCUR, AND MORE
SHELTERED AREAS WILL SEE MVFR FOG OVERNIGHT IN THE WAKE OF THE
CONVECTION. CONDITIONS ARE EXPECTED TO MAINLY BE VFR ON THURSDAY,
BUT CONVECTION COULD DEVELOP AT ANY TIME AND CAUSE A SIGNIFICANT BUT
TRANSIENT DETERIORATION. WINDS ARE NOT EXPECTED TO BE AS MUCH OF A
PROBLEM WITH CONVECTION ON THURSDAY.
OUTLOOK...
THURSDAY NIGHT...VFR CONDITIONS DETERIORATE TO MVFR, POSSIBLY IFR,
AS SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THURSDAY NIGHT.
FRIDAY AND SATURDAY...MAINLY VFR CONDITIONS EXPECTED WITH SHOWERS
AND THUNDERSTORMS POSSIBLE, MAINLY KPHL AND SOUTH ON FRIDAY.
SUNDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
A SUB-ADVISORY SOUTHERLY FLOW IS EXPECTED THROUGH THE EVENING, THEN
SUB-ADVISORY WINDS WILL VEER AROUND TO EAST BY LATE THURSDAY ON THE
NORTHERN WATERS WHILE MAINTAINING A SOUTHERLY COMPONENT OVER THE
SOUTHERN WATERS. SEAS ARE FORECAST TO APPROACH BUT NOT REACH THE
ADVISORY CRITERION OF 5 FEET OVER THE OCEAN. WINDS AND SEAS WILL BE
HIGHER IN CONVECTION INTO TONIGHT.
OUTLOOK...
SEAS START TO RISE LATE THURSDAY NIGHT INTO FRIDAY AS AN EASTERLY
FLOW DEVELOPS ACROSS THE AREA WATERS. SEAS WILL RISE TO AROUND 5
FEET BY FRIDAY MORNING AND REMAIN ABOVE 5 FEET THROUGH AT LEAST
SATURDAY. THE EASTERLY FLOW WILL STRENGTHEN AS THE GRADIENT TIGHTENS
UP AS LOW PRESSURE DEVELOPS ALONG THE OLD FRONTAL BOUNDARY AND MOVES
OFFSHORE AND HIGH PRESSURE BUILDS DOWN FROM THE NORTHEAST. WINDS
WILL BECOME GUSTY, ESPECIALLY ACROSS THE NORTHERN WATERS, FRIDAY AND
SATURDAY. WINDS AND SEAS SUBSIDE LATE SATURDAY AND THEN REMAIN BELOW
SMALL CRAFT CRITERIA THROUGH EARLY NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
AN EASTERLY FLOW DEVELOPS BEHIND THE DEPARTING COLD FRONT BY FRIDAY
WHICH WILL TEND TO PUSH WATER TOWARDS OUR COAST. WITH THE NEW MOON
ON THURSDAY, HIGH TIDES WILL BE RUNNING A BIT HIGHER. DEPARTURES OF
AROUND A FOOT ARE NEED RIGHT NOW TO CAUSE ANY FLOODING ALONG THE
COAST BUT WITH THE WINDS REMAINING EASTERLY INTO THE WEEKEND WE MAY
APPROACH MINOR TIDAL FLOODING LEVELS BEGINNING WITH THE FRIDAY NIGHT
HIGH TIDE CYCLE.
&&
.CLIMATE...
A RECORD SETTING KIND OF DAY ACROSS OUR FORECAST AREA AS ALL OF
OUR CLIMATE SITES LOOK TO TIE OR BREAK THEIR RECORDS. FINAL
NUMBERS WILL BE ISSUED WITH OUR CLIMATE PRODUCTS LATER TODAY.
RECORDS AND TEMPERATURES THROUGH 3PM LISTED BELOW.
WEDNESDAY 7/18
RECORD TEMP THROUGH 3PM
ABE... 98-1999 98
ACY... 99-2006 100
GED...100-1953 100
ILG...100-1953 100
MPO... 93-1953 93
PHL... 99-1953 100
RDG... 98-1999 99
TTN...100-1953 100
ALSO, IT HAS BEEN RATHER DRY WITH PRECIPITATION RUNNING SEVERAL
INCHES BEHIND FOR THE YEAR. FOR REFERENCE, THE DEPARTURES ARE ALSO
LISTED BELOW.
PRECIPITATION DEPARTURES SINCE JANUARY 1ST AND THROUGH JULY 17TH...
ABE... -4.79 INCHES
ACY... -2.81 INCHES
GED...-11.20 INCHES
ILG... -9.13 INCHES
MPO... -4.44 INCHES
PHL... -7.75 INCHES
RDG... -7.36 INCHES
TTN... -7.22 INCHES
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT THURSDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>025.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT THURSDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT THURSDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...MEOLA
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...DELISI/MEOLA
MARINE...DELISI/MEOLA
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jul 18, 5:52 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 552 PM EDT WED JUL 18 2012 NJZ001-007>010-012>014-020-026-027-PAZ054-055-060>062-192200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 552 PM EDT WED JUL 18 2012 ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ016-021>025-192200- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 552 PM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-192200- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 552 PM EDT WED JUL 18 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-192200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 552 PM EDT WED JUL 18 2012 ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 18, 5:28 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL SUSSEX 41.21N 74.61W
07/18/2012 E0.88 INCH SUSSEX NJ PUBLIC
0245 PM HAIL SOUTH AMBOY 40.49N 74.28W
07/18/2012 M0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
0246 PM TSTM WND DMG SAYREVILLE 40.47N 74.32W
07/18/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN IN SAYREVILLE.
0246 PM LIGHTNING SAYREVILLE 40.47N 74.32W
07/18/2012 MIDDLESEX NJ TRAINED SPOTTER
3 STRUCTURES STRUCK BY LIGHTNING
0322 PM TSTM WND DMG BETHLEHEM 40.63N 75.37W
07/18/2012 NORTHAMPTON PA TRAINED SPOTTER
NUMEROUS LARGE TREE BRANCHES DOWN WITH SOME POWER
OUTAGES. UNION BLVD AND PENNSYLVANIA AVE
0327 PM HAIL ANDOVER 40.99N 74.74W
07/18/2012 E0.88 INCH SUSSEX NJ PUBLIC
0357 PM TSTM WND DMG DOUGLASS TWP 40.28N 75.69W
07/18/2012 BERKS PA TRAINED SPOTTER
TREE DOWN ON ROUTE 36 AND EDGE HILL ROAD
0401 PM TSTM WND GST LAKE HOPATCONG 40.95N 74.62W
07/18/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
TREE BRANCHES DOWN
0401 PM FLASH FLOOD FLANDERS 40.85N 74.69W
07/18/2012 MORRIS NJ TRAINED SPOTTER
ROADS FLOODED AT INTERSECTION OF ROUTE 206 AND 46.
0414 PM TSTM WND GST 5 NW FLEMINGTON 40.56N 74.93W
07/18/2012 E50 MPH HUNTERDON NJ TRAINED SPOTTER
0435 PM TSTM WND DMG RARITAN 40.57N 74.64W
07/18/2012 SOMERSET NJ PUBLIC
LARGE BRANCHES BROKEN
0448 PM HAIL HILLSBOROUGH 40.48N 74.63W
07/18/2012 E0.88 INCH SOMERSET NJ PUBLIC
0501 PM TSTM WND GST PERTH AMBOY 40.52N 74.27W
07/18/2012 E60 MPH MIDDLESEX NJ PUBLIC
&&
EVENT NUMBER PHI1200428 PHI1200429 PHI1200430 PHI1200435 PHI1200431
PHI1200432 PHI1200437 PHI1200433 PHI1200434 PHI1200436 PHI1200438
PHI1200439 PHI1200440
GAINES/KLINESpecial weather statement, Jul 18, 5:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT WED JUL 18 2012
NJZ009-015-PAZ068-069-071-182230-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MONTGOMERY PA-PHILADELPHIA PA-
530 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF TRENTON TO 19 MILES NORTH OF PHILADELPHIA...MOVING SOUTHEAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR LAMBERTVILLE AROUND 535 PM...
SPRING HOUSE AROUND 540 PM...MAPLE GLEN...HORSHAM AROUND 545 PM...
RICHBORO...NEWTOWN GRANT...IVYLAND...HATBORO AROUND 550 PM...
PENNINGTON AND WILLOW GROVE AROUND 555 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
BRIEF TORRENTIAL RAINS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4018 7462 4014 7460 4014 7462 4018 7471
4015 7471 4013 7474 4012 7478 4013 7482
4011 7484 4008 7501 4028 7542 4045 7498
4019 7456
FORECASTER: DRAGSpecial weather statement, Jul 18, 5:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT WED JUL 18 2012
NJZ013-014-019-020-026-182230-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
533 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...SOUTHERN MONMOUTH
AND NORTHERN OCEAN COUNTIES...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWESTERN BURLINGTON COUNTY TO SOUTHERN
MONMOUTH COUNTY. THESE ARE MOVING NORTHEASTWARD AROUND 25 MPH.
VERY HEAVY RAIN WILL FALL AND CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS UP TO 50 MPH AND SMALL
HAIL ARE POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4000 7405 4004 7491 4012 7483 4013 7474
4017 7469 4014 7459 4015 7460 4025 7448
4020 7399
FORECASTER: GORSESpecial weather statement, Jul 18, 5:47 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT WED JUL 18 2012
DEZ001-002-MDZ008-012-015-020-NJZ016-182245-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-
547 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
MIDDLETOWN TO 21 MILES WEST OF DOVER...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR MOUNT PLEASANT...MIDDLETOWN AROUND 555
PM...DELANEY CORNER AROUND 600 PM...SAINT GEORGES...TEMPLEVILLE...
GOLDSBORO...TOWNSEND AROUND 605 PM...TEMPLEVILLE...HENDERSON AND
ODESSA AROUND 610 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THIS LINE IS AHEAD OF THE SEVERE THUNDERSTORMS AFFECTING QUEEN ANNES
COUNTY AT 543PM.
LAT...LON 3960 7584 3962 7560 3960 7559 3962 7557
3964 7536 3946 7538 3945 7541 3938 7542
3943 7547 3946 7555 3950 7556 3948 7558
3937 7551 3932 7543 3927 7540 3903 7544
3903 7603
FORECASTER:DRAGSpecial weather statement, Jul 18, 5:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 PM EDT WED JUL 18 2012
NJZ018-019-PAZ071-182245-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
551 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
TRENTON TO 12 MILES EAST OF PHILADELPHIA...MOVING OR DEVELOPING
SOUTH AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR WESTAMPTON AROUND
600 PM...MOUNT HOLLY AROUND 610 PM...LUMBERTON AROUND 615
PM...DELANCO AROUND 625 PM...RIVERSIDE...MEDFORD AROUND 635
PM...HOLMESBURG...TACONY...WISSINOMING AND RIVERSIDE AROUND 640 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3985 7476 3988 7511 4010 7505 4007 7499
4008 7497 4005 7498 4007 7493 4007 7491
4004 7489 4003 7474
FORECASTER: DRAGLocal storm report, Jul 18, 6:08 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL SUSSEX 41.21N 74.61W
07/18/2012 E0.88 INCH SUSSEX NJ PUBLIC
0245 PM HAIL SOUTH AMBOY 40.49N 74.28W
07/18/2012 M0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
0246 PM TSTM WND DMG SAYREVILLE 40.47N 74.32W
07/18/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN IN SAYREVILLE.
0246 PM LIGHTNING SAYREVILLE 40.47N 74.32W
07/18/2012 MIDDLESEX NJ TRAINED SPOTTER
3 STRUCTURES STRUCK BY LIGHTNING
0322 PM TSTM WND DMG BETHLEHEM 40.63N 75.37W
07/18/2012 NORTHAMPTON PA TRAINED SPOTTER
NUMEROUS LARGE TREE BRANCHES DOWN WITH SOME POWER
OUTAGES. UNION BLVD AND PENNSYLVANIA AVE
0327 PM HAIL ANDOVER 40.99N 74.74W
07/18/2012 E0.88 INCH SUSSEX NJ PUBLIC
0357 PM TSTM WND DMG DOUGLASS TWP 40.28N 75.69W
07/18/2012 BERKS PA TRAINED SPOTTER
TREE DOWN ON ROUTE 36 AND EDGE HILL ROAD
0401 PM TSTM WND GST LAKE HOPATCONG 40.95N 74.62W
07/18/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
TREE BRANCHES DOWN
0401 PM FLASH FLOOD FLANDERS 40.85N 74.69W
07/18/2012 MORRIS NJ TRAINED SPOTTER
ROADS FLOODED AT INTERSECTION OF ROUTE 206 AND 46.
0414 PM TSTM WND GST 5 NW FLEMINGTON 40.56N 74.93W
07/18/2012 E50 MPH HUNTERDON NJ TRAINED SPOTTER
0435 PM TSTM WND DMG RARITAN 40.57N 74.64W
07/18/2012 SOMERSET NJ PUBLIC
LARGE BRANCHES BROKEN
0448 PM HAIL HILLSBOROUGH 40.48N 74.63W
07/18/2012 E0.88 INCH SOMERSET NJ PUBLIC
0501 PM TSTM WND GST PERTH AMBOY 40.52N 74.27W
07/18/2012 E60 MPH MIDDLESEX NJ PUBLIC
0522 PM HAIL MIDDLETOWN 40.39N 74.12W
07/18/2012 E0.50 INCH MONMOUTH NJ PUBLIC
0524 PM HAIL FREEHOLD 40.26N 74.28W
07/18/2012 E0.75 INCH MONMOUTH NJ PUBLIC
0526 PM HAIL RED BANK 40.35N 74.07W
07/18/2012 E1.00 INCH MONMOUTH NJ PUBLIC
0530 PM TSTM WND GST KENT ISLAND ESTATES 38.89N 76.35W
07/18/2012 M60 MPH QUEEN ANNE'S MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1200428 PHI1200429 PHI1200430 PHI1200435 PHI1200431
PHI1200432 PHI1200437 PHI1200433 PHI1200434 PHI1200436 PHI1200438
PHI1200439 PHI1200440 PHI1200442 PHI1200443 PHI1200444 PHI1200441
GAINES/KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 18, 1:02 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 34 min |
| Jul 18, 1:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jul 18, 1:23 PM EDT | Special Weather Statement | PHI | Morris | 37 min |
| Jul 18, 1:43 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Jul 18, 1:49 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jul 18, 1:53 PM EDT | Special Weather Statement | PHI | Mercer | 37 min |
| Jul 18, 2:15 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jul 18, 2:23 PM EDT | Special Weather Statement | PHI | Warren | 67 min |
| Jul 18, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 29 min |
| Jul 18, 3:00 PM EDT | Special Weather Statement | PHI | Monmouth | 45 min |
| Jul 18, 3:04 PM EDT | Special Weather Statement | PHI | Warren | 41 min |
| Jul 18, 3:13 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 47 min |
| Jul 18, 3:18 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 18, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Jul 18, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 49 min |
| Jul 18, 3:29 PM EDT | Special Weather Statement | PHI | Monmouth | 46 min |
| Jul 18, 3:43 PM EDT | Special Weather Statement | PHI | Warren | 47 min |
| Jul 18, 3:52 PM EDT | Flash Flood Warning | PHI | Warren | 113 min |
| Jul 18, 3:59 PM EDT | Flash Flood Warning | PHI | Morris, Sussex | 107 min |
| Jul 18, 4:03 PM EDT | Special Weather Statement | PHI | Hunterdon | 42 min |
| Jul 18, 4:17 PM EDT | Special Weather Statement | PHI | Morris | 43 min |
| Jul 18, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 32 min |
| Jul 18, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 45 min |
| Jul 18, 4:41 PM EDT | Special Weather Statement | PHI | Mercer | 34 min |
| Jul 18, 4:53 PM EDT | Special Weather Statement | PHI | Mercer | 22 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | PHI | Middlesex | 29 min |
| Jul 18, 5:07 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jul 18, 5:11 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 64 min |
| Jul 18, 5:12 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Somerset | 81 min |
| Jul 18, 5:19 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 41 min |
| Jul 18, 5:26 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jul 18, 5:33 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jul 18, 5:44 PM EDT | Special Marine Warning | PHI | 31 min | |
| Jul 18, 6:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 18, 6:32 PM EDT | Special Weather Statement | PHI | Ocean | 43 min |
| Jul 18, 6:45 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 60 min |
| Jul 18, 6:51 PM EDT | Special Marine Warning | PHI | 39 min | |
| Jul 18, 6:51 PM EDT | Special Marine Warning | PHI | 39 min | |
| Jul 18, 7:17 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.